Advertisement

Volume approach and iteration procedures in local theory of normed spaces

  • V. D. Milman
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1166)

Keywords

Normed Space Convex Body Local Theory Absolute Constant Iteration Procedure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [D]
    S.J. Dilworth, The cotype constant and large Euclidean subspaces of normed spaces, Preprint.Google Scholar
  2. [G]
    E.D. Gluskin, The diameter of the Minkowski compactum is roughly equal to n. Functional Anal. Appl., 15 (1981), 72–73.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [FLM]
    T. Figiel, J. Lindenstrauss, V.D. Milman, The dimension of almost spherical sections of convex bodies, Bull. Amer. Math. Soc., 82 (1976), 575–578.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [FT]
    T. Figiel, N. Tomêzak-Jaegermann, Projections onto Hilbertian subspaces of Banach spaces, Israel J. Math. 33 (1979), 155–171.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [K]
    B.S. Kashin, Diameters of some finite dimensional sets and of some classes of smooth functions, Izv. ANSSSR, Ser. Math. 41 (1977), 334–351 (Russian).Google Scholar
  6. [L]
    D.R. Lewis, Ellipsoids defined by Banach ideal norms, Mathematika, 26 (1979), 18–29.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [MaP]
    B. Maurey, G. Pisier, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach. Studia Math. 58 (1976), 45–90.MathSciNetzbMATHGoogle Scholar
  8. [M1]
    V.D. Milman, Geometrical inequalities and Mixed Volumes in Local Theory of Banach Spaces, Astérisque, To appear.Google Scholar
  9. [M2]
    V.D. Milman, Almost Euclidean quotient spaces of subspaces of finite dimensional normed space, Proceedings Amer. Math. Soc., to appear.Google Scholar
  10. [M Sch]
    V.D. Milman, G. Schechtman, Asymptotic Theory of Finite Dimensioanl Normed Spaces, Lecture Notes.Google Scholar
  11. [P]
    G. Pisier, K-convexity, Proceedings of Research Workshop on Banach Spaces, The University of Iowa, 1981, 39–151.Google Scholar
  12. [SzT]
    S. Szarek, On Kanshin almost Euclidean orthogonal decomposition of ℓ1n, Bull. Acad. Polon Sci. 26 (1978), 691–694.MathSciNetzbMATHGoogle Scholar
  13. [SzT]
    S. Szarek, N. Tomczak-Jaegermann, On nearly Euclidean decompositions for some classes of Banach spaces, Comp. Math. 40 (1980), 367–385.MathSciNetzbMATHGoogle Scholar
  14. [U]
    P.S. Urysohn, Mean width and volume of convex bodies in an n-dimensional space, Mat. Sbornik, 31 (1924), 477–486.Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • V. D. Milman
    • 1
    • 2
  1. 1.Tel Aviv UniversityIsrael
  2. 2.I.H.E.S.France

Personalised recommendations